# SDR AALA201711159003

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  TORSION BAR BELLCRANK COMPENSATION MECHANISM ON THE PASSENGER DOOR  AT THE FORWARD GALLEY IS OUT OF ADJUSTMENT.  PERFORMED ADJUSTMENT OF TORSION BAR BELLCRANK COMPENSATION MECHANISM IAW AMM 52-11-21-400-001-A, PARAGRAPH 4.M, 7 - 9.  OPS CHECKED GOOD.
